Nonlinear degree and partial stability for quasilinear hyperbolic systems and the application to plane elastic waves in hyperelastic materials

Authors
Citation
Hh. Dai et Dx. Kong, Nonlinear degree and partial stability for quasilinear hyperbolic systems and the application to plane elastic waves in hyperelastic materials, PHYS LETT A, 289(6), 2001, pp. 313-322
Citations number
9
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS A
ISSN journal
0375-9601 → ACNP
Volume
289
Issue
6
Year of publication
2001
Pages
313 - 322
Database
ISI
SICI code
0375-9601(20011029)289:6<313:NDAPSF>2.0.ZU;2-9
Abstract
In this Letter, the authors introduce the concepts of nonlinear degree and partial stability for quasilinear hyperbolic systems and then prove a neces sary and sufficient condition for the solution stability. An application to the system for plane elastic waves in some classical hyperelastic material s is given. For this kind of systems, some important traveling wave solutio ns are obtained. (C) 2001 Elsevier Science B.V. All rights reserved.